# SDR CHIR20131609001

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: General aviation
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 14,337 hours
- Engine: Lyc AL5512
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Inverter
- Part number: 7079092230087202
- Part serial: VARIOUS
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR HAS EXPERIENCED ISSUES WITH MALADJUSTED TORQUE INVERTER, SIGNAL CONDITIONERS, ALSO KNOWN AS RATIO DETECTOR POWER SUPPLY, RDPS, ASSOCIATED WITH THE ENGINE TORQUE INDICATING SYSTEM. THE FAULT IS ASSOCIATED WITH THE IMPROPER VOLTAGE OUTPUT FROM THE RDPS WHICH IS SET AT THE COMPONENT REPAIR STATION.
